This forum is for questions and support pertaining to mental health issues such as: Anger, Dementia, Depression, Family Problems, Memory Problems, Personality Disorders, Phobias, Schizophrenia, Transitions and Work Problems.
I have been battling depression and anxiety ever since i was a teenager (I am now 31 years of age). After trying out Paxil, Wellbutrin and Zoloft over the last 5 years (always short term ) and disliking all of them, I have been on Effexor for the past year. I am taking 2 x 37.5 mg a day. Some side effects occured during this time, like increased sweating and sexual dysfunction, but all in all i was content and improved immensely. Also, seeing a therapist helps a lot. Everything was fine until 2 weeks ago. I ordered Xanax via the internet because i was about to take a plane trip and to move out of the apartment i was sharing with my boy friend at the time. i felt overwhelmed by what the future was holding for me ( just broke of a relationship, moving into an apartment by myself for the first time ever, being by myself, having to go onto an airplane ect.), so i thought that an anti anxiety medication would help me through this.
Now, after finishing the xanax i now feel worse than i did before. i never exceeded the max. dosis, but did take it infrequently, and now after i took the last dosage about a week ago i am suffering all kinds of symptoms up to a point where i feel physically immobilized. i don't know what brought this upon me and if i will ever feel normal again. i am starting to freak out.
i am unable to sleep due to muscle tension all over my body. my feet and hands are constantly cold. i am sweating excessively. i am twichy, nervous, irritated, uncoordinated, clumsy. unable to think and function straight. my sense of time is distorted. i feel like my energy sources are completely depleted. i have no physical strength whatsoever. i can't focus on anything. i am slow. detached from myself. developed a slight stutter. what is happening? what should i do?
is this going to stop?
You should see a therapist. Your symptoms are probably not related to xanax at all, and in fact, it may be you have not taken enough to deal with your new level of anxiety. Think of this as just the difficulty you anticipated, and an opportunity to learn how to be more independent, which is now frightening you. See a therapist, and if you need some help before that online, you can go to www. masteringstress.com and take the session on transitions first.
WELL MY DOC FOR OVER 6 MONTHS TRING TO FIND THE BEST DOSAGES FOR ME I AM BI POLAR /SOCIAL DISORDER /PANIC DISORDER/ANGER MANAGEMENT/ RAPID CYCLE/ AND A FEW THINGS
AND HERE IS MY COCKTAIL IN 6 MONTHS
1500 DEPAKOTE THEY HAVE CHANGED THIS 3 TIMES
4. KLOPIN CHANGE THIS 3 TIMES
4 DOSAGES OF EFFOX 37.5 CHANGED THI MED 4 TIMES
MY SLEEPER IS ZYPREXA 10 MG CHANGED THIS 3 TIMES
UISED TO BE ON TRADOZONE 100 150 MG DIDNT DO ANYTHING FOR ME
SEROQUEL MAKES ME VOILENT
PROZAC CANT TOUCH ME AT ALL
RIGHT NOW I AM ON A MANIC HIGH BEEN ABOUT A MONTH IF NOT LONGER
I GO IN WEEKLY TO MY DOC MY BLOOD PRESSURE IS HIGH GAINING ABOUT 3-6 POUNDS PER WEEK
BASICALLY UNTILL WE FIND THE RIGHT DOSAGES I AM IN THIS STATE
I AM NOT COMPLEATINGLY TOGETHER HERE SEEMS LIKE I AM LOOKING INTO MY WORLD NOT PLAYING A PART OF IT ITS SO HARD ON THE FAMILY PLEASE ADVICE WHAT CAN I DO
Xanax and all the benzodiazepines can cause rebound anxiety as well as diverse central nervous system symptoms. For sensitive people Xanax can alter the GABA receptors in a very short time producing a host of pseudo-anxiety symptoms.
I work with clients daily that are in trouble with benzodiazepine medications.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.